# SDR SWAA2022042997842

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737
- Aircraft serial: 36966
- Aircraft time: 34,618 hours, 21,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE NEEDS TO BE ADJUSTED IN THE SLIDE BUSTLE SO THAT GREEN BAND OF PRESSURE GAUGE IS VISIBLE / [01] READJUSTED AFT ENTRY DOOR SLIDE REF M/M 25-66-01;[02] C/W
